# SDR ASAA2017080621551

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,599 hours, 8,522 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 3768
- Condition: Failed
- Location: Hf Comms
- Part time: 23,213 hours, 6,803 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HF 2 RADIO DISPLAYS FAIL ON BOTH ACTIVE & STANDBY FREQUENCY WITHOUT SIDE TONE TRANSMISSION.  ACFT GROUNDED.  PERFORMED A BITE CHECK IAW FIM 23-11-801, NO FAULTS. REMOVED AND REPLACED NR 2 HF TRANSCEIVER IAW AMM 23-11-21-000-801 AND 23-11-21-400-801. NO FURTHER FAULTS NOTED. GROUND VERIFICATION GOOD.
